# SDR AU990093

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) FIRE WARNING SYSTEM CONTAMINATED WITH MOISTURE CAUSING FALSE FIRE WARNING.
